MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE 1.1 DBL TIP NITI G-WIRE 2 ZONE; PIN, FIXATION, SMOOTH

ARTHREX, INC. DYNANITE 1.1 DBL TIP NITI G-WIRE 2 ZONE; PIN, FIXATION, SMOOTH
Model Number DYNANITE 1.1 DBL TIP NITI G-WIRE 2 ZONE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2022 by a sales representative via email that an ar-4159-11d dynanite wire broke after being implanted, leading to a revision surgery.Additional information requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
DYNANITE 1.1 DBL TIP NITI G-WIRE 2 ZONE
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15445608
Report Number1220246-2022-05488
Device Sequence Number4622499
Product Code HTY
UDI-Device Identifier00888867334892
UDI-Public00888867334892
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K200068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberDYNANITE 1.1 DBL TIP NITI G-WIRE 2 ZONE
Device Catalogue NumberAR-4159-11D
Device Lot Number11588277
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2022
Initial Report FDA Received Date09/19/2022
Date Device Manufactured08/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown